Publication Abstracts

Alexandrov et al. 1993

Alexandrov, M.D., V.S. Remizovich, and D.B. Rogozkin, 1993: Multiple light scattering in a two-dimensional medium with large scatterers. J. Opt. Soc. Amer. A, 10, no. 12, 2602-2610, doi:10.1364/JOSAA.10.002602.

A study is presented of the two-dimensional case of light propagation in a turbid medium involving sharply anisotropic one-center scattering in accordance with the Henyey-Greenstein law, with strong absorption (when the photon absorption length is shorter than the transport length). An exact analytic solution that takes into account fluctuations of the photon paths is obtained within the framework of the small-angle approximation for the transfer equation in the case of a light beam normally incident upon the plane surface of the medium. The parameters of the radiation distribution (angular spectrum and attenuation coefficient) for the deep-propagating mode are analyzed in detail.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{al03400p,
  author={Alexandrov, M. D. and Remizovich, V. S. and Rogozkin, D. B.},
  title={Multiple light scattering in a two-dimensional medium with large scatterers},
  year={1993},
  journal={J. Opt. Soc. Amer. A},
  volume={10},
  number={12},
  pages={2602--2610},
  doi={10.1364/JOSAA.10.002602},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - al03400p
AU  - Alexandrov, M. D.
AU  - Remizovich, V. S.
AU  - Rogozkin, D. B.
PY  - 1993
TI  - Multiple light scattering in a two-dimensional medium with large scatterers
JA  - J. Opt. Soc. Amer. A
VL  - 10
IS  - 12
SP  - 2602
EP  - 2610
DO  - 10.1364/JOSAA.10.002602
ER  -

[ Close ]

• Return to 1993 Publications

• Return to Publications Homepage